Skip to content
Includes Expert Content
bruises
avatar
An_249523 posted:
I am taking aspirin 81 mg prophylactically as I have type 2 diabetese.But now I can see lot of bruises under my breast area and even I stopped taking Aspirin for 6 months but still bruises are the same.Is there any remedy for that to get rid of those bruises
Reply
 
avatar
Mohiba K Tareen, MD responded:
Dear An,

Aspirin is cleared from your system in 7-14 days. These bruises should not be attributed to your prior aspirin use. You should tell your primary doc and perhaps have your blood count checked.

I hope that helps
Dr. Mohiba Tareen
Tareen Dermatology, Roseville, Minn
Castle Connoly's America's Top Cosmetic Dermatologists
Adjunct Assistant Professor Univ of MN Dept of Dermatology
www.TareenDermatology.com


Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

Avoid drinking margaritas in the sun!Expert
One of the most common things that we see in the office in the summer and after winter vacations are burns from people having lime juice ... More
Was this Helpful?
12 of 13 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.